# SDR SWAA2022061713334

- Difficulty date: May 29, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 53,224 hours, 31,891 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FRONT SPAR BOOST PUMP ANGLE AT RT WING 2022-291520 / [01] REPLACED ANGLE LOCATED FRONT SPAR BOOST PUMP AT RT WING IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG 112A2004 REV- SEE INDIVIDUAL STEP SIGN OFF BELOW;[02] JOB COMPLETED;[03] RII JOB COMPLETED
